RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 3, Pages 24–37 (Mi dm1443)  

The square root law in the embedding detection problem for Markov chains with unknown matrix of transition probabilities\footnote{The paper is published by the recommendation of the Program Commitee of the CTCrypt'2016 Conference.}

A. V. Volgin

Moscow Technological University

Abstract: We consider the classical model of embeddings in a simple binary Markov chain with unknown transition probability matrix. We obtain conditions on the asymptotic growth of lengths of the original and embedded sequences sufficient for the consistency of the proposed statistical embedding detection test.

Keywords: Markov chain, embeddings, statistical test.

DOI: https://doi.org/10.4213/dm1443

Full text: PDF file (566 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2019, 29:1, 59–68

Bibliographic databases:

UDC: 519.246.3
Received: 05.09.2016

Citation: A. V. Volgin, “The square root law in the embedding detection problem for Markov chains with unknown matrix of transition probabilities\footnote{The paper is published by the recommendation of the Program Commitee of the CTCrypt'2016 Conference.}”, Diskr. Mat., 29:3 (2017), 24–37; Discrete Math. Appl., 29:1 (2019), 59–68

Citation in format AMSBIB
\Bibitem{Vol17}
\by A.~V.~Volgin
\paper The square root law in the embedding detection problem for Markov chains with unknown matrix of transition probabilities\footnote{The paper is published by the recommendation of the Program Commitee of the CTCrypt'2016 Conference.}
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 3
\pages 24--37
\mathnet{http://mi.mathnet.ru/dm1443}
\crossref{https://doi.org/10.4213/dm1443}
\elib{http://elibrary.ru/item.asp?id=29887799}
\transl
\jour Discrete Math. Appl.
\yr 2019
\vol 29
\issue 1
\pages 59--68
\crossref{https://doi.org/10.1515/dma-2019-0007}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000459400000007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85062561003}


Linking options:
  • http://mi.mathnet.ru/eng/dm1443
  • https://doi.org/10.4213/dm1443
  • http://mi.mathnet.ru/eng/dm/v29/i3/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:207
    References:25
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020